# SDR R61A2021111900917

- Difficulty date: October 28, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 35,159 hours, 27,079 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 17013939001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE FR 14 CROSSBEAM HAS 3 AREAS OF CORROSION AT RH OUTBOARD SIDE.REPAIRED PASSENGER CABIN FLOOR STRUCTURE FR 14 CROSSBEAM AS REQUIRED AT RH OUTBOARD SIDE REF SRM 53-00-10/REPAIR 03P REF TO WIP# 1-24 AND TASK # 1-4 FOR WORK ACCOMPLISHED
